Hydrochlorothiazide long term side effects

Common Questions and Answers about Hydrochlorothiazide long term side effects

diovan

It's amazing- other than some occasional flare-ups, I haven't had a stone in several years. I am concerned about the long and short term side effects of the hydrochlorothiazide. Outside of having to be conscientious about hydrating and really watching sun exposure, it doesn't bother me to take it daily. However, a nurse recently told me that there is research that shows a link between the hydro. and diabetes, and this causes me great concern since diabetes runs on both sides of my family.
My grandmother had stroke and now shes talking crazy thins and cant recognize people.Im afraid if its a long term effect of stroke or Is this just tempory side effect ?
I started taking citalopram in 2003 when I was 34 and it was great - no side-effects whatsoever. One year later, the dose was increased to 40 mg - i.e. I've been taking 40 mg a day for ten years. One year after that, I had to start taking bisoprolol, enalapril and the diuretic hydrochlorothiazide for high blood pressure (back then it was 200/110, but it's perfectly under control now). From then on, I had regular ECGs (at least once every 2 years), but none of them ever showed anything wrong.
Is hydrochlorothiazide something that can be discontinued later after my blood pressure lowers or is it a drug that is meant to be taken long term? Has anyone had experience with Paxil causing high blood pressure? Thanks.
Is there alternate medicine for this? Is there any long term side effects for these drugs? She got no heart problems. Why BP goes very high?
But I assume Diuretic HCT has the least long term side effect compare to all other blood pressure drugs. May be you can tell me if this raised Triglycerides side effect is really damaging cholesterol problem, or just high reading in BP test? Or use Omega 3 to counter is good way to go?
It just makes me wonder if the there are any long term effects of these prescriptions. As a side note, I also have recently been told that I have pernicious anemia. Does anyone know if either of these two problems can be effected by the two meds i listed above?
Advair 100/50 mg Atenelol 50 mg Celebrex Diovan HCT 320/25 mg Hydrochlorothiazide 25 mg Norco Soma I am sick and tired of this entire thing and I just don't know which way to turn. Everytime I turn around i'm being sent to another doctor and no one seems to understand what I'm going through. They just tell me that I need to lose weight and everything will be ok. Thank for all that you do and your listening.
If anything, it can lower BP in some people. Of course, some of us can have atypical side effects and reactions towards meds, but that's rare. SSRIs are effective in treating anxiety. Your anxiety will be a bit worse in the beginning, but after 2-6 weeks it will slowly reduce. Xanax does not treat anything (it just temporarily gives some relief) and is highly addictive. It's not at all a good replacement for Lexapro.
My ep wants me to start on Cardizem as needed( for ist )because i find the side effects of beta blockers... undesirable :).. Hows cardizem working for you?
Yrs ago they wanted to put me on meds but refused due to side effects. I just drink lots of water and try to eat healthy but both my kidneys are full of stones... How r u feeling and are u happy with your dr's?
I am on 1000mg of diamox. my visual fields are remaining stable. the only problem I am dealing with is the major side effects of the diamox I get kidney stones (and just diagnosed with interstatial cystitis..
PCP dec to 188mg levothroid, 25mg cytomel added, myxedema diagnosis, lyrica added, mobic, hydrochlorothiazide, promethazine PRN, multi-vitamin cont, protonix, motrin, atarax PRN. 17 July: w/endo, cytomel revoked/no myxedema 19 July: diff endo, started Armour Thyroid 150 mg 8 Aug: Pharmacy chg to generic thyroid, endo ok'ed 22 Aug: Follow up with endo Rx armour, TSH <.03 (.03 - 3.04), FT4 1.00 (.7 - 1.85), "But you have more energy?
They definitely care, and we owe it to them to a) save ourselves, b) get better, so c) we can fight to spread support and awareness to help others out and, one day, raise enough awareness to do something about this. Because, as you know, something is VERY, VERY WRONG, here. There ARE long-term effects. There IS permanent damage from HEAVY, CHRONIC abuse. There HAVE been suicides.
It is possible that the ASD repair may have been preceded by decreased function of the right ventricle or increased blood pressure in your pulmonary circulation -- these are common long term affects from ASDs. A good echocardiogram will evaluate pulmonary pressures and right heart function. If you have any doubt, ask for a second opinion. You may even want to see someone that specializes in adult congenital heart disease.
In the past the opiate that was abused was heroin, we may be still learning about long term effects of synthetic opiates!! Wasn't codeine on that list? Just a thought, I think we are all different,and while alcohol must have a impact on many maybe some of these opiates have an effect on a few?
Hi, I have not had any problems with atenelol. It works well, I've not noticed side effects taking 25mg. I split it, 12.5a.m and 12.5 p.m. Anymore, then I start to feel tired. It helps me with my sometimes fast heartrate, and it does tend to quiet the palpitations although not always to nothing. I get periods where I experience few palpitations and sometimes they come back for a while. All in all it has worked well and I have taken it for quite a number of years. Hope it works for you!
Atenonol(50mg), Vasotec(20 mg), Hydrochlorothiazide(25mg), Imdur(30mg), Lipitor(20mg), Aspirin(81mg). Daily exercise: 30 minutes of jogging. Present lipid levels: LDL 40, HDL 59, Triglycerides 55, total cholesterol 110. Stentless angioplasty performed on LAD 8 years ago. Yearly nuclear stress tests all with similar and normal results. Since the MI it seems every six to nine months or so I end up in the emergency room with chest discomfort and elevated systolic blood pressure.
Does anyone else suffer from long-term LOW CALCIUM due to what is clinically known as "post-surgical hypoparathyroidism"--in other words, they removed your thyroid, and now for whatever reason, your parathyroid glands are not functioning properly? I'm interested in your course of treatment, how much calcium and vitamin D you take, and what works for you. I've already met one person through this forum, and our email conversations have been so helpful.
What was your blood pressure before and after? What side effects from the meds? How long did you stay on them? Etc, Etc.
D put me on losartan even before I started treatment) LONG-TERM TREATMENT WITH LOSARTAN REDUCES THE INFLAMMATORY ACTIVITY AND THE EXPRESSION OF KEY GENES INVOLVED IN LIVER FIBROGENESIS IN PATIENTS WITH CHRONIC HEPATITIS C J. Colmenero 1, R. Bataller 1, X. Forns 1, P. Sancho-Bru 1, M. Bruguera 1, M. Dominguez 1, M. Moreno 1, V. Arroyo 1, D.A. Brenner 2, P.
Only based on this information and the lack of more details what your best guess about the limit of a specialist to correctly diagnose the patient in scenario 1? Scenario 2 (me) Long term patient 15 years who only had one very mild occasional symptoms told to doctor who did physical exam.. My 2000 biopsy Stage 2 Grade 1 Doctor recommended treatment now and then between 2007 to 2011.
In addition to my left eyelid not opening in the a.m. unless I pry it open, that eye has also begun to excessively "weep"--and this occurs all day long--and has more than normal thick "gunk" (for lack of a technical term). I also was experiencing numbness and occasional stinging in a couple of my toes on my left foot and in my left pinky finger and ring finger that lasted for about 6 months... but this symptom has pretty much disappeared lately...
My body is needing more and more and I'm still tingling what is the long term affects from the intake of such a high dose of supplements. I would also like to mention the nausea,dizziness, muscle aches and headaches. I am told my my thyroid levels are ok I currently take 175 mcg. of synthroid.
Hopefully some doctor or scientist will get off his/her butt and actually figure out what this problem is and the severity it has on the health of our bodies and lives. I am concerned it will have long term effects. I, for one, prefer not to live the rest of my life with this most annoying problem.
I personally dont care what the medication is for, this condition has controlled my life for too long, and as long as the only side effect I am experiencing is tiredness, then I am ok with that. I am also on a VERY low dosage. If this is taking over your life like it did mine, then I would definitely recommend seeing a Dermatologist. Hope this helps!
MedHelp Health Answers